| Model Number |
CV-V1 |
| Medical Device Problem Codes |
No Display/Image (1183); Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed, during the device inspection.That the video system center exhibited no image, when the video connector of the endoscope is shaken.There were no reports of patient involvement.
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the approved final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.The device was returned to olympus for inspection, and the reportable malfunction was confirmed.Additionally, it was also found that the front panel switches were not working.Based on the results of the investigation, it is presumed no image occurred due to a video connector receptacle failure.Based on the results of the investigation, it is presumed that the front panel switches didn't work due to a main board failure.Olympus will continue to monitor field performance for this device.